Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 97, NWS Tallahassee, FL

December 27, 2014Brooks County, Lowndes County, Georgia

NWS Tallahassee, FL issued this river flood warning at Dec 27, 2014, 4:42 AM EST for Brooks County, Lowndes County, Georgia. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Dec 27, 2014, 4:42 AM EST (09:42 UTC)
Expired
Jan 3, 2015, 4:42 AM EST
In force
7 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Moderate

Counties Brooks County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 42 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Withlacoochee River near Quitman (US 84) (QUTG1). The gauge peaked at 28.24 ft at Dec 28, 2014, 5:00 PM EST.

actionminormoderate5010012/2712/2812/2912/3012/3101/0101/0201/0301/04
Action stage
99 ft
Minor stage
104 ft
Moderate stage
110 ft
Major stage
113 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02318500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WGUS42 KTAE 270942
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
442 AM EST SAT DEC 27 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD BE PREPARED TO TAKE 
NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS 
THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN 
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-280942-
/O.NEW.KTAE.FL.W.0097.141227T0942Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/
442 AM EST SAT DEC 27 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE.
* AT 4:00 AM SATURDAY THE STAGE WAS 19.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 19.0 FEET...THE RIVER OVERFLOWS ITS BANKS INTO WOODED 
  BOTTOMLANDS. 

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
13 follow-up statements
890 
WGUS82 KTAE 271345
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
845 AM EST SAT DEC 27 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-281345-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/
845 AM EST SAT DEC 27 2014

THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER
NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM SATURDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS OCCURRING AND THE RIVER IS RISING. 
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 21 FEET...SPOOK BRIDGE LANE BEGINS TO FLOOD. 
  IMPACT...AT 23 FEET...BOAT RAMP AT THE CLYATTVILLE NANKIN ROAD
  IS FLOODED.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
632 
WGUS82 KTAE 272131
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
431 PM EST SAT DEC 27 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-282131-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/
431 PM EST SAT DEC 27 2014

THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER NEAR
QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM SATURDAY THE STAGE WAS 23.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING WITH THE POTENTIAL FOR MODERATE FLOODING.
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD 
  SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD 
  BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON 
  WETHERINGTON LANE BEGINS TO FLOOD.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
947 
WGUS82 KTAE 280631
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
131 AM EST SUN DEC 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-290631-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/
131 AM EST SUN DEC 28 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE.
* AT  1:00 AM SUNDAY THE STAGE WAS 26.8 FEET.
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 27.0 FEET...BEAVER RUN ROAD...SPAIN FERRY ROAD...AND OLD
  QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG OLD
  QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
274 
WGUS82 KTAE 281526
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1026 AM EST SUN DEC 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-291526-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/
1026 AM EST SUN DEC 28 2014

THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER
NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 27.9 FEET.
* MODERATE FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS SLOWLY RISING AND WILL LIKELY CREST LATER THIS
  EVENING WITHIN THE MODERATE FLOOD CATEGORY. 
* IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD 
  SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD 
  BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON 
  WETHERINGTON LANE BEGINS TO FLOOD.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
150 
WGUS82 KTAE 282147
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
447 PM EST SUN DEC 28 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-292147-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/
447 PM EST SUN DEC 28 2014

THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER
NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM SUNDAY THE STAGE WAS 28.1 FEET.
* MODERATE FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS CRESTING AROUND 28.1 FEET AND WILL BEGIN
  TO SLOWLY FALL LATE TONIGHT. 
* IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD 
  SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD 
  BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON 
  WETHERINGTON LANE BEGINS TO FLOOD.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
312 
WGUS82 KTAE 290946
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
446 AM EST MON DEC 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD BE PREPARED TO TAKE 
NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS 
THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN 
AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-300946-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141229T1235Z.000000T0000Z.NO/
446 AM EST MON DEC 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE.
* AT 4:00 AM MONDAY THE STAGE WAS 27.9 FEET.
* MODERATE FLOODING IS OCCURRING. 
* FLOOD STAGE IS 19.0 FEET...MODERATE FLOOD STAGE IS 25 FEET.
* IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD 
  SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD 
  BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON 
  WETHERINGTON LANE BEGINS TO FLOOD.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
572 
WGUS82 KTAE 291530
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1030 AM EST MON DEC 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD) AFFECTING 
  BROOKS AND LOWNDES COUNTIES 
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-300051-
/O.CON.KTAE.FL.W.0088.000000T0000Z-141230T0051Z/
/VDSG1.1.ER.141225T1930Z.141227T0430Z.141229T1851Z.NO/
1030 AM EST MON DEC 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER ABOVE VALDOSTA (SKIPPER BRIDGE RD).
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM MONDAY THE STAGE WAS 15.7 FEET.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS. LANGDALE PARK FLOODS.

&&

LAT...LON 3103 8330 3084 8346 3079 8335 3100 8319


$$

GAC027-185-301529-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/
1030 AM EST MON DEC 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 27.6 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET...MODERATE FLOOD STAGE IS 25 FEET.
* IMPACT...AT 28.0 FEET...WATER APPROACHES THE ELEVATION OF THE ROAD 
  SURFACE ALONG US HIGHWAY 84 AS WELL AS THE CLYATTVILLE NANKIN ROAD 
  BRIDGE FURTHER DOWNSTREAM. WASTEWATER TREATMENT PLANT ON 
  WETHERINGTON LANE BEGINS TO FLOOD.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
555 
WGUS82 KTAE 292233
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
533 PM EST MON DEC 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-302233-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/
533 PM EST MON DEC 29 2014

THE FLOOD WARNING CONTINUES FOR THE WITHLACOOCHEE RIVER
NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 PM MONDAY THE STAGE WAS 27.2 FEET.
* MODERATE FLOODING IS OCCURRING AND WILL CONTINUE. 
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 27.0 FEET...BEAVER RUN ROAD...SPAIN FERRY ROAD...AND OLD 
  QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG 
  OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$
569 
WGUS82 KTAE 300231
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
931 PM EST MON DEC 29 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY 

  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-310231-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/
931 PM EST MON DEC 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM MONDAY THE STAGE WAS 26.9 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 27.0 FEET...BEAVER RUN ROAD, SPAIN FERRY ROAD, AND OLD 
  QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG 
  OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$

FLC079-310230-
/O.EXT.KTAE.FL.W.0098.141231T0300Z-150102T1359Z/
/PINF1.1.ER.141231T0300Z.141231T1800Z.150102T0759Z.NO/
931 PM EST MON DEC 29 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150).
* FROM TUESDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 PM MONDAY THE STAGE WAS 75.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 79.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 79.7 FEET BY WEDNESDAY EARLY AFTERNOON.THE
  RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.


&&

LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322


$$
385 
WGUS82 KTAE 301526
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1026 AM EST TUE DEC 30 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-311526-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/
1026 AM EST TUE DEC 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 25.9 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET AND MODERAGE FLOOD STAGE IS 25.0 FEET.


&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$

FLC079-311526-
/O.EXT.KTAE.FL.W.0098.141231T0000Z-150102T1359Z/
/PINF1.1.ER.141231T0000Z.141231T1800Z.150102T0759Z.NO/
1026 AM EST TUE DEC 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150).
* FROM THIS EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 77.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 79.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 79.9 FEET BY TOMORROW EARLY AFTERNOON.THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.


&&

LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322


$$
977 
WGUS82 KTAE 310128
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 PM EST TUE DEC 30 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
FLORIDA...

  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 
  WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-010128-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/
828 PM EST TUE DEC 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 25.0 FEET.
* MODERATE FLOODING IS OCCURRING.
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 27.0 FEET...BEAVER RUN ROAD, SPAIN FERRY ROAD, AND OLD 
  QUITMAN HIGHWAY ARE FLOODED. WATER WILL APPROACH STRUCTURES ALONG 
  OLD QUITMAN HIGHWAY ON THE BROOKS COUNTY SIDE OF THE RIVER.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$

FLC079-010128-
/O.CON.KTAE.FL.W.0098.000000T0000Z-150102T1359Z/
/PINF1.1.ER.141231T0316Z.150101T0000Z.150102T0759Z.NO/
828 PM EST TUE DEC 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150).
* UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 78.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 79.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 79.9 FEET BY TOMORROW EVENING.THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY FRIDAY MORNING.


&&

LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322


$$
621 
WGUS82 KTAE 311446
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
946 AM EST WED DEC 31 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  WITHLACOOCHEE RIVER NEAR PINETTA (CR 150) AFFECTING MADISON COUNTY 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-011446-
/O.CON.KTAE.FL.W.0097.000000T0000Z-000000T0000Z/
/QUTG1.2.ER.141227T0855Z.141228T2200Z.000000T0000Z.NO/
946 AM EST WED DEC 31 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 23.8 FEET.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 19.0 FEET.
* IMPACT...AT 23.0 FEET...BOAT RAMP AT THE CLYATTVILLE NANKIN ROAD IS 
  FLOODED.

&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$

FLC079-011446-
/O.EXT.KTAE.FL.W.0098.000000T0000Z-150101T2100Z/
/PINF1.1.ER.141231T0536Z.150101T0000Z.150101T1500Z.NO/
946 AM EST WED DEC 31 2014

THE FLOOD WARNING CONTINUES FOR
  THE WITHLACOOCHEE RIVER NEAR PINETTA (CR 150).
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM WEDNESDAY THE STAGE WAS 79.3 FEET.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.
* FLOOD STAGE IS 79.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 79.6 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THURSDAY 
  MORNING.


&&

LAT...LON 3064 8342 3046 8329 3037 8320 3042 8316 3047 8320 3063 8322


$$
985 
WGUS82 KTAE 030320
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1020 PM EST FRI JAN 2 2015

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  WITHLACOOCHEE RIVER NEAR QUITMAN (US 84) AFFECTING BROOKS AND 
  LOWNDES COUNTIES

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC027-185-030350-
/O.CAN.KTAE.FL.W.0097.000000T0000Z-150103T0320Z/
/QUTG1.2.ER.141227T0855Z.141228T2200Z.150102T1915Z.NO/
1020 PM EST FRI JAN 2 2015

THE FLOOD WARNING IS CANCELLED FOR
  THE WITHLACOOCHEE RIVER NEAR QUITMAN (US 84).
* AT 10:00 PM FRIDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 19.0 FEET.


&&

LAT...LON 3084 8346 3074 8355 3064 8342 3063 8322 3073 8341 3079 8335


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 27, 4:06 AM EST, 36 minutes earlier.

Area forecast discussion, Dec 27, 4:06 AM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EST Sat Dec 27 2014

.Near Term [Through Today]...
The regional upper-level pattern consists of deep layer ridging
centered near the Florida Straits, and deep southwesterly flow
between the southern and northern stream flow. At the surface, high
pressure dominates the entire Southeast, centered over the
Mid-Atlantic coast. Through today, the northern and southern stream
flow will merge and force Gulf cyclogenesis along the southern TX
coast, with the subsequent low moving quickly along the Gulf coast
to near southern LA by this evening. As the system develops, it will
strengthen the already present warm front positioned along the
northern Gulf coast. Resultant isentropic ascent in an anomalously
high plume of PWATs around 2" will force a large area of rain from
near Destin, west to Corpus Christi. The heaviest rain will be
focused primarily over LA and southern MS. It looks as though most
of the rain will stay just west of our Florida and Alabama counties,
and we'll carry just a 20 PoP over our westernmost few counties.
However, most locations across the Tri-State region will notice an
increase in cloud cover through the day. High temperatures will
climb into the upper 60s across southeast Alabama, increasing to the
middle 70s over the southeast Big Bend.

.Short Term [Tonight Through Monday]...
A low pressure system will be moving through the Southeast during
this period. Most of the rainfall associated with this system will
stay to the north, but a cold front will pass on Monday.
Northwestern parts of the CWA will see a slight chance for rain on
Sunday and a good chance for rain on Monday morning. Elsewhere,
about a 30 percent chance for rain on Monday. Isolated thunder is
possible. Temps will be warmer with southerly flow at the sfc.
Lows will be in the upper 50s and highs will be in the mid to
upper 70s on Sunday and low to mid 70s on Monday.

.Long Term [Monday Night Through Saturday]...
The upper level pattern will be zonal throughout this forecast
period. High pressure will begin to build in on Tuesday bringing
cooler drier air at the sfc. Moisture will advect back into the
region on Friday as another Gulf Low spins up south of Texas
bringing southerly flow. With the low and associated fronts well
to our north and west rain chances will be low at this time and
confined to the northwestern portion of the CWA. Clouds will
advect in well ahead of this system on Friday. Temps will be
seasonable with lows mainly in the 40s and highs mainly in the
60s.

&&

.Aviation...
[Through 06Z Sunday]
Clouds will increase through the day, though will remain above
restrictive levels and will mostly be middle and upper level
cloudiness. Possible MVFR visibilities at TLH and VLD this morning
will scatter out quickly after sunrise.

&&

.Marine...
Low winds and seas will prevail for the next few days as weak
high pressure in place currently is followed by a weak low. Expect
winds to pick up midweek as the pressure gradient tightens.
Advisory level winds are not expected at this time. Cautionary
levels are likely on Tuesday night.

&&

.Fire Weather...
Easterly flow, veering southerly, will increase moisture levels
across the region over the next several days. This will preclude
hazardous fire weather conditions.

&&

.Hydrology...
Most area rivers are reaching crest, or have already begun
receding from recent heavy rainfall. The Apalachicola,
Choctawhatchee, Little, Ochlockonee, Shoal, and Withlacoochee
Rivers are all in or about to reach flood stage. More specific
information for points along these and other area rivers can be
found at http://water.weather.gov/ahps. Very little rainfall is
expected across the region over the next several days, with 5-day
accumulations below 1.0 and possibly 0.5 inch(es).

&&

.Preliminary Point Temps/PoPs...

Tallahassee   72  55  76  60  74 /   0  10  10  40  30
Panama City   67  59  76  63  72 /  10  20  20  50  30
Dothan        66  56  75  58  70 /  20  40  30  60  30
Albany        68  53  76  59  72 /  10  20  20  50  30
Valdosta      71  56  77  60  75 /   0  10  10  30  30
Cross City    75  57  77  60  76 /   0  10  10  30  20
Apalachicola  68  59  73  63  72 /   0  10  10  40  30

&&

.TAE Watches/Warnings/Advisories...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...HARRIGAN
SHORT TERM...MCDERMOTT
LONG TERM...MCDERMOTT
AVIATION...HARRIGAN
MARINE...MCDERMOTT
FIRE WEATHER...HARRIGAN
HYDROLOGY...HARRIGAN

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.